MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ETLW1620C124E |
| Medical Device Problem Codes |
Leak/Splash (1354); Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Rupture (2208)
| Date of Event |
07/22/2022
Type of Reportable Event
Death
Event or Problem Description
An endurant ii bifurcate stent graft was implanted in the endovascular treatment of a aaa.It was reported the patient presented emergently approximately 5 years post the index procedure with a aneurysm rupture.The ct scan showed both iliac limbs were in the aneurysm sac, both limbs lacked seal and apposition to the common iliac arteries. during transfer to the hospital , the patient coded and continued to while in the emergency department.Despite resuscitation attempts the patient expired. per the physician the cause of the ib endoleak was disease progression of the common iliac arteries.The cause of death was the ruptured aneurysm. no additional clinical sequelae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Concomitant medical products: product id: e tlw1620c124e, serial/lot #: (b)(4), ubd: 01-nov-2019, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information recieved ; it was confirmed that the two limbs had migrated which led to the ib endoleak.There was no issue noted with the main body bifurcate.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.